Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On topological equivalence of $ \aleph \sb{0}$-dimensional linear spaces


Author: Raymond Y. T. Wong
Journal: Trans. Amer. Math. Soc. 137 (1969), 551-560
MSC: Primary 46.01; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0236656-3
MathSciNet review: 0236656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Bessaga, Some remarks on homeomorphisms of $ {\aleph _0}$-dimensional linear spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 11 (1963), 159-163. MR 0151828 (27:1811)
  • [1] H. Corson and V. Klee, Topological classification of convex sets, Proc. Sympos. Pure Math., Vol. 7, Amer. Math. Soc., Providence, R. I. 1963, pp. 37-51. MR 0161119 (28:4328)
  • [2] M. Fréchet, Espaces abstraits, Gauthier-Villars, Paris, 1928.
  • [3] V. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 0054850 (14:989d)
  • [4] -, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 735-737. MR 0078661 (17:1227c)
  • [5] V. Klee and R. Long, On a method of mapping due to Kadeč and Bernstein, Arch. Math. 8 (1957), 280-285. MR 0100771 (20:7199)
  • [6] A. Pełczynski, Some open problems in ``infinite dimensional topology", Manuscript, 1966.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 54.00

Retrieve articles in all journals with MSC: 46.01, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236656-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society